MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.The client has indicated that the product will not be returned to zimmer biomet for an investigation.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00056, 3002806535-2022-00057.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient underwent an initial left knee arthroplasty on (b)(6) 2021.Subsequently, a revision procedure due to unknown reasons was performed on (b)(6) 2022.Patient outcome: revision.No delay.
 
Event or Problem Description
It was reported, that: a patient underwent an initial left knee arthroplasty on (b)(6) 2021.Subsequently, a revision procedure due to unknown reasons was performed on (b)(6) 2022.Patient outcome: revision.No delay.Addi 09 feb 2022.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: the product has not been returned for evaluation, and x-rays or medical notes have not been provided.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.The device history records for part # 154755 and lot # 333460 were reviewed for deviations and/ or anomalies with the following deviations/anomalies identified: a non-conformance was written for sample p1-g1 was found with a double tyvek causing a visual and adhesive failure with 8 pieces affected.Orders were reworked.A review of the complaints database for 3 years before the notification date has identified the following information: three (3) similar complaints about item #159555 (including the initiating complaint).No additional search against the lot number was required as this complaint was the only record of a revision due to unknown reasons against the item number.Three (3) similar complaints about item #161470 (including the initiating complaint).No additional search against the lot number was required as this complaint was the only record of a revision due to unknown reasons against the item number.Two (2) similar complaints about item #154775 (including the initiating complaint).There were zero (0) additional complaints against lot #333460.These devices are used for treatment.Not enough information has been provided to determine if all implants are compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when they left zimmer biomet is conforming to the specification.The root cause of the reported event can not be determined with the information provided.No corrective action is required at this time as the root cause of the reported event has not been determined.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00056-1, 3002806535-2022-00057-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT LG SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13497090
Report Number3002806535-2022-00055
Device Sequence Number4296020
Product Code NRA
UDI-Device Identifier05019279786015
UDI-Public05019279786015
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberN/A
Device Catalogue Number159555
Device Lot Number571480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale